# SDR IPXA2022051282051

- Difficulty date: April 30, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,577 hours, 24,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102887
- Condition: Dented
- Location: Sta 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CAFT CARGO STA 1360 S24L-S25L FRAME HAS DENTREPAIR ACCOMPLISHED IAW SRM 53-00-07-2R-5 FIG. 201 DETAIL I
